IJPAM: Volume 85, No. 2 (2013)
FOR THE TWO-DIMENSIONAL ISOTROPIC
1,2Department of Applied Mathematics and Systems
Mexico, D.F. 01120, MEXICO
Abstract. We show the existence of a continuum of Hamiltonian structures for the two-dimensional isotropic harmonic oscillator. In particular, a continuum of Hamiltonian structures having noncommutative coordinates is presented. A study of the symmetries of these structures is performed and their physical plausibility is discussed.
Received: November 24, 2012
AMS Subject Classification: 70H05, 70H15
Key Words and Phrases: Hamilton's equations, symplectic structures, inverse problem
Download paper from here.
DOI: 10.12732/ijpam.v85i2.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395